I have severe Restless leg Syndrome. I have been on Mirapex for about 6 years now, and never had a problem. I am unemployed now, and do not have any health insurance. My doctor has been great to give me samples, however; they are out of them right now. My doctor tried giving me clonazepam 1 mg 2 nights ago, I walked the floors and tossed and turned all night. I called my doctor, and she said to increase my clonazepam to 2mg before bed. I felt the affect of being goofy and my speech slurring, but still no sleep. I called again today, and she gave me a prescription for Requip (since there is a generic for it, and is less expensive than Mirapex). She started me on the starter pack. I take 1/2 of a .25 mg tablet for 4 days @ bedtime, then 1 full .50 tablet for 4 days @ bedtime, finally then 2 tablets 1 mg after that. I am concerened that since I have been taking 1 mg of Mirapex, that the dose of Requip won't be enough.
I would suggest worrying about it AFTER you've tried it and it doesn't work.
And very possibly a dose increase if it doesn't seem to be working and is a safe option, will bring you the same relief as the Mirapex did. (But do NOT increase the dose without consulting your doc first!)
Don't build bridges until you have to!
I wish you the best.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.